MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's left shoulder was revised approximately 3 years post initial operation.Surgeon indicated that patient¿s shoulder had become dislocated/unstable.Upon intraoperative visualization, humeral liner was found to be dissociated from humeral adapter tray.All implants were removed and replaced with corresponding implants associated with larger diameter (46 mm) glenosphere - e.G., the glenosphere, and the associated humeral liner.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 320-02-42 - rs expanded glenosphere 42mm, +4mm offset (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 320-15-05 - eq rev locking screw the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b.The root cause for the revision reported cannot be conclusively determined from the provided information.The revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, the reported disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner may factor into the cause for disassociation.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.The devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key21401980
Report Number1038671-2025-01016
Device Sequence Number8523610
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date11/06/2025
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale